Linearization of nonholonomic systems at equilibrium points.

De Marco, G.

Rendiconti del Seminario Matematico (1999)

  • Volume: 57, Issue: 3, page 185-195
  • ISSN: 0373-1243

How to cite

top

De Marco, G.. "Linearization of nonholonomic systems at equilibrium points.." Rendiconti del Seminario Matematico 57.3 (1999): 185-195. <http://eudml.org/doc/126555>.

@article{DeMarco1999,
author = {De Marco, G.},
journal = {Rendiconti del Seminario Matematico},
keywords = {approximation; normal form; holonomic system; stability; instability; isolated equilibria},
language = {eng},
number = {3},
pages = {185-195},
publisher = {Editrice Universitaria Levrotto & Bella, Torino; Università e Politecnico di Torino},
title = {Linearization of nonholonomic systems at equilibrium points.},
url = {http://eudml.org/doc/126555},
volume = {57},
year = {1999},
}

TY - JOUR
AU - De Marco, G.
TI - Linearization of nonholonomic systems at equilibrium points.
JO - Rendiconti del Seminario Matematico
PY - 1999
PB - Editrice Universitaria Levrotto & Bella, Torino; Università e Politecnico di Torino
VL - 57
IS - 3
SP - 185
EP - 195
LA - eng
KW - approximation; normal form; holonomic system; stability; instability; isolated equilibria
UR - http://eudml.org/doc/126555
ER -

NotesEmbed ?

top

You must be logged in to post comments.